# SDR SWAA990530

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6558234
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK DUE TO LEFT FIRE LIGHT ILLUMINATED ON CLIMB-OUT.  AFTER LEFT OVERHEAT DETECTOR SWITCH WAS MOVED TO FIRE, THE LIGHT WENT OUT.  ON ENGINES SHUT DOWN THE PROBLEM STILL EXISTED.  REMOVED AND REPLACED NR 1 ENG LOWER FIRE LOOP PER MM.
